Stationary states of the two-dimensional nonlinear Schrödinger model with disorder

Yuri Borisovich Gaididei, D. Hendriksen, Peter Leth Christiansen, Kim Rasmussen

    Research output: Contribution to journalJournal articleResearchpeer-review

    395 Downloads (Pure)

    Abstract

    Solitonlike excitations in the presence of disorder in the two-dimensional cubic nonlinear Schrodinger equation are analyzed. The continuum as well as the discrete problem are analyzed. In the continuum model, otherwise unstable excitations are stabilized in the presence of disorder. In the discrete model, the disorder is found to leave the narrow excitations unaffected. Our results suggest that the disorder provides a possibility to control the spatial extent of the stable excitations in the continuum system.
    Original languageEnglish
    JournalPhysical Review B
    Volume58
    Issue number6
    Pages (from-to)3075-3081
    ISSN2469-9950
    DOIs
    Publication statusPublished - 1998

    Bibliographical note

    Copyright (1998) by the American Physical Society.

    Keywords

    • SYSTEMS
    • LOCALIZATION
    • EQUATION
    • MEDIA
    • EXCITATIONS
    • STABILITY
    • SOLITONS
    • DYNAMICS
    • COMPETITION

    Fingerprint

    Dive into the research topics of 'Stationary states of the two-dimensional nonlinear Schrödinger model with disorder'. Together they form a unique fingerprint.

    Cite this